She took it from August-October.. her periods we're regular 5 days like always. She however missed her period in December no she not pregnant!! but got it in January on like the 6th or 7th n she still on it.. says it's not heavy or cramping alot but is this normal with taking this pill to go so long and or be irregular? Plus her pills didn't have a row that are"inactive" n colored the pills are all white??
This pill does not have a inactive pills so a dose of hormone is taken daily. Stopping any birth control can take your system 3 months possibly even longer to regulate. Did your daughter stop this pill due to side effects? Honestly I would not worry, but maybe give it another week & give the doctor a call for reassurance. I’ve tried many pills to regulate my cycles but so far I’ve tried “combination pills” that make me crazy depressed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2013 • 2 answers
I started gianvi 2 months ago. I had my period fed11.2016 I had sex and missed a pill on fed 25.2016
Posted 14 Mar 2016 • 0 answers
I started my period April 22nd 2016 My period ended April 28th 2016 My ovulation calendar said that?
Posted 22 May 2016 • 0 answers
Posted 23 Jul 2016 • 1 answer
My last periods started on 25th july and ended on 29th july. I took ECP on 1st Aug ,within 36 hours?
Posted 10 Aug 2017 • 1 answer